On the existence of special homogeneous monoids.
Semigroup forum, Tome 9 (1974), pp. 95-101
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1974__9_134064,
author = {J. Ad\'amek and V. Koubek and J. Reiterman},
title = {On the existence of special homogeneous monoids.},
journal = {Semigroup forum},
pages = {95--101},
year = {1974},
volume = {9},
zbl = {0303.20050},
url = {http://geodesic.mathdoc.fr/item/SF_1974__9_134064/}
}
J. Adámek; V. Koubek; J. Reiterman. On the existence of special homogeneous monoids.. Semigroup forum, Tome 9 (1974), pp. 95-101. http://geodesic.mathdoc.fr/item/SF_1974__9_134064/